Browse Title Index


 
Issue Title
 
Vol 36, No 3-4 (1972) Λ(α)-Bases and Nuclear Spaces Abstract
E. D. Dubinsky, M. S. Ramanujan
 
Vol 71, No 1-4 (2004) Λ1(β)x-Bases and Λ1(α)-Nuclearity Abstract
G. M. Deheri
 
Vol 83, No 3-4 (2016) α-Fredholm Spectrum of Hilbert Space Operators Abstract
S. V. Djordjevic, F. Hernandez-Diaz
 
Vol 72, No 1-4 (2005) λ(p; In) Nuclear Spaces and Λ(α)-nuclear Spaces with Bases and their Topological Identification with Kothe Spaces Abstract
G. M. Deheri
 
Vol 23, No 1-2 (1959) ρ-Adic Forms Abstract
B. J. Birch, D. J. Lewis
 
Vol 61, No 1-2 (1995) 'Regular' Thermodynamics and Conducting Fluids in General Relativity Abstract
L. Radhakrishna
 
Vol 39, No 1-4 (1975) (0, 1)-Matrices with Isomorphic Term Bigraphs have Equal Ranks Abstract
Bohdan Zelinka
 
Vol 19 (1932) 0 N (2n-2)! n ! (n + r) !' Abstract
P. Jagannathan
 
Vol 60, No 1-4 (1994) (1, 2)-Symplectic Structures, nearly Kahler Structures and S6 Abstract
Basudeb Datta
 
Vol 80, No 3-4 (2013) 2-Absorbing Ideals in the Semiring of Non-Negative Integers Abstract
Jayprakash Ninu Chaudhari
 
Vol 85, No 1-2 (2018) 2-Inner Product which Takes Values in a Locally C* - Algebras Abstract
B. Mohebbi Najmabadi, Tayebe Lal Shateri
 
Vol 54, No 1-4 (1989) P-Wave Scattering at Vertical Barriers in a Deep Ocean Abstract
Narinder Mohan, P. S. Deshwal
 
Vol 70, No 1-4 (2003) P-Q Eta-Function Identities and Computation of Ramanujan-Weber Class Invariants Abstract
M. S. Mahadeva Naika
 
Vol 3 (1939) A Bessel Function in Terms of Incomplete Gamma Functions Abstract
W. F.
 
Vol 5 (1941) A Bi-Variate Correlated Gamma-Type Distribution Function Abstract
K. C. Cherian
 
Vol 1 (1935) A Brief History of Self-Reciprocal Functions Abstract
Brij Mohan Mehrotra
 
Vol 5, No 1 (1913) A Card Trick Abstract
B. Hanumanta Rau
 
Vol 6, No 4 (1914) A Card Trick Abstract
R. Vythynathaswamy
 
Vol 11 (1947) A Characterization of Maximal-Hausdorff Spaces Abstract
A. Ramanathan
 
Vol 16 (1952) A Characterization of Minimally Bicompact Spaces Abstract
K. Padmavally
 
Vol 24, No 1-2 (1960) A Characterization of Prufer Rings Abstract
Irving Kaplansky
 
Vol 61, No 1-2 (1995) A Class of Exact Solutions of Einstein Equations in Higher Dimensional Space-Times Abstract
Ramesh Tikekar
 
Vol 6 (1942) A Class of Infinite Integrals II Abstract
B. Mohan
 
Vol 26, No 1-2 (1962) A Class of Linear Positive Operators Abstract
P. Kesava Menon
 
Vol 70, No 1-4 (2003) A Class of Pseudo-Differential Operators Involving Hankel Convolutions Abstract
R. S. Pathak, S. M. Tripathi
 
1 - 25 of 1559 Items 1 2 3 4 5 6 7 8 9 10 Next Last